# SDR DALA2021101206252

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 79,282 hours, 24,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 ON SVC CHK FOUND MULTIPLE EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACKS AT LOCATIONS M733 & M736 PER B757 AMM 33-51. OPS NML. (8102298)
